Hill Recurrence

Let m2(u, b) denote the size of the largest caps in the projective space PG(u, b). Then it is shown in [1, Theorem 5.5] that

m2(u, b) ≤ bm2(u−1, b)−b−1.

References

[1]Raymond Hill.
Caps and codes.
Discrete Mathematics, 22(2):111–137, 1978.
doi:10.1016/0012-365X(78)90120-6

Copyright

Copyright © 2004, 2005, 2006, 2007, 2008, 2009, 2010 by Rudolf Schürer and Wolfgang Ch. Schmid.
Cite this as: Rudolf Schürer and Wolfgang Ch. Schmid. “Hill Recurrence.” From MinT—the database of optimal net, code, OA, and OOA parameters. Version: 2008-04-04. http://mint.sbg.ac.at/desc_CCapsHillRecurrence.html

Show usage of this method